# SDR JJBA20251006010

- Difficulty date: September 8, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Condition: No Test
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH ENG BLEED AIR PRECOOLER FAILED PRESSURE TEST. LH PRECOOLER REMOVED AND REPLACED.
